# SDR IPXA2019060762892

- Difficulty date: May 17, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Bs 1372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, R/H OVER WING FUEL TANK UPPER AFT WEB IS CRACKED AT STA. 1372, X=-80 AND Z=-54.REPAIRED CRACKED R/H OVER WING FUEL TANK UPPER AFT WEB AT STA. 1372, X=-80 AND Z=-54 IAW UPS EO MD11-5710-72688-A. (MAJOR)
